# SDR UALA2012082004644

- Difficulty date: August 20, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,154 hours, 18,464 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1142
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAULTY, RETURNED TO FIELD.  WOULD NOT PAINT WEATHER OR GROUND.  REMOVED AND REPLACED, OPS CHECKED OK.
